MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV REAMER ADAPTER; KNEE INSTRUMENT : ADAPTORS

DEPUY ORTHOPAEDICS INC US MBT REV REAMER ADAPTER; KNEE INSTRUMENT : ADAPTORS
Model Number 2178-63-128
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the proximal reamer won't disconnect from adapter.Therefore the drill stop cannot be taken off as well.Surgery time was not delayed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device confirmed the reported event.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
MBT REV REAMER ADAPTER
Common Device Name
KNEE INSTRUMENT : ADAPTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10426554
Report Number1818910-2020-18381
Device Sequence Number16891690
Product Code HTO
UDI-Device Identifier10603295096207
UDI-Public10603295096207
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-63-128
Device Catalogue Number217863128
Device Lot NumberAH1104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2020
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR ADAPTER INSTRUMENT